Alert archive / Florida / Tornado Warnings in 2015

Tornado Warning 7, NWS Jacksonville, FL

June 1, 2015Flagler County, Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at Jun 1, 2015, 2:38 PM EDT for Flagler County, Saint Johns County, Florida. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2015, 2:38 PM EDT (18:38 UTC)
Expired
Jun 1, 2015, 2:59 PM EDT
In force
21 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Flagler County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 100 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
284 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

442 
WFUS52 KJAX 011838
TORJAX
FLC035-109-011915-
/O.NEW.KJAX.TO.W.0007.150601T1838Z-150601T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN FLAGLER COUNTY IN NORTHEASTERN FLORIDA...
  SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEASTERN FLORIDA...

* UNTIL 315 PM EDT
    
* AT 237 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7
  MILES EAST OF SAN MATEO...OR 7 MILES SOUTHEAST OF HASTINGS...AND
  MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PALM COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2955 8151 2967 8152 2973 8129 2958 8127
TIME...MOT...LOC 1837Z 274DEG 8KT 2961 8145 

$$

STRUBLE
2 follow-up statements
087 
WWUS52 KJAX 011851
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON JUN 1 2015

FLC109-011900-
/O.CAN.KJAX.TO.W.0007.000000T0000Z-150601T1915Z/
ST. JOHNS FL-
251 PM EDT MON JUN 1 2015

...THE TORNADO WARNING FOR SOUTHEASTERN ST. JOHNS COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2955 8151 2962 8151 2963 8132 2965 8132
      2965 8128 2958 8127
TIME...MOT...LOC 1850Z 279DEG 8KT 2959 8145 

$$

FLC035-011915-
/O.CON.KJAX.TO.W.0007.000000T0000Z-150601T1915Z/
FLAGLER FL-
251 PM EDT MON JUN 1 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR
NORTHWESTERN FLAGLER COUNTY...
    
AT 250 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
ANDALUSIA...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
PALM COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2955 8151 2962 8151 2963 8132 2965 8132
      2965 8128 2958 8127
TIME...MOT...LOC 1850Z 279DEG 8KT 2959 8145 

$$

STRUBLE
066 
WWUS52 KJAX 011859
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
259 PM EDT MON JUN 1 2015

FLC035-011908-
/O.CAN.KJAX.TO.W.0007.000000T0000Z-150601T1915Z/
FLAGLER FL-
259 PM EDT MON JUN 1 2015

...THE TORNADO WARNING FOR NORTHWESTERN FLAGLER COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO LONGER 
APPEARS TO BE CAPABLE OF PRODUCING A TORNADO. THEREFORE THE WARNING 
HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.

LAT...LON 2955 8151 2962 8151 2963 8132 2965 8132
      2965 8128 2958 8127
TIME...MOT...LOC 1857Z 274DEG 8KT 2959 8143 

$$

STRUBLE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 1, 2:23 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 1, 2:23 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
223 PM EDT MON JUN 1 2015

...STRONG TO LOCALLY SEVERE STORMS POSSIBLE THE NEXT COUPLE OF
DAYS...

.NEAR TERM /THROUGH TUESDAY/...
SCATTERED TO NUMEROUS STORMS ARE DEVELOPING ALONG THE ATLANTIC
SEABREEZE JUST INLAND FROM THE NE FL BEACHES EARLY THIS AFTN.
THIS ACTIVITY...ALONG WITH ADDITIONAL ACTIVITY DEVELOPING ACROSS
INLAND SE GA WILL MERGE WITH THE GULF SEABREEZE MOVING EAST ALONG
THE I-17 CORRIDOR LATER THIS AFTN. SIMILAR TO YESTERDAY AFTN...THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL
HAIL. IN ADDITION...WITH RELATIVELY SLOW STORM MOTION...HEAVY RAIN
WILL BE POSSIBLE WITH THE HEAVIEST ACTIVITY. RESIDUAL ACTIVITY
THIS EVENING WILL MIGRATE BACK TO THE EAST BEFORE DIMINISHING IN
COVERAGE BY MIDNIGHT OR SO. NEAR NORMAL TEMPERATURES WILL PREVAIL
FOR LOWS TNGT.

TUESDAY...A LARGE MID/UPPER TROUGH WILL DIG IN ACROSS THE CENTRAL
GULF STATES...WITH A WEAK FRONT SAGS SE TOWARDS THE REGION. DEEP
LAYER MOISTURE WILL INCREASE SIGNIFICANTLY...COMBINING WITH SHORT
WAVE ENERGY RESULTING IN NUMEROUS SHWRS/TSTMS BY TUESDAY AFTN
FOR MOST AREAS. SOME STORMS MAY BE STRONG DUE TO THE COOLER TEMPS
ALOFT AND 40-50 KNOTS OF DEEP LAYER SHEAR...WITH ISOLATED SEVERE
STORMS POSSIBLE. STORM MOTION WILL NOT INCREASE MUCH FROM THE
LAST COUPLE OF DAYS...WITH LOCALLY HEAVY RAIN A POSSIBILITY ONCE
AGAIN. HIGHS WILL BE SUPPRESSED A BIT WITH CLOUDS/PRECIP...WITH
HIGHS IN THE LOWER/MID 80S FOR MOST AREAS.

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
MODELS ARE IN GOOD AGREEMENT IN TRACKING UPPER LOW DRIFTING
EASTWARD OVER THE SOUTHEASTERN STATES THROUGH WED NIGHT WITH
SURFACE TROF JUST NW OF FORECAST AREA. EXPECT SCATTERED
SHOWERS/T-STORMS AHEAD OF FEATURE AND ALONG SEA BREEZES. GUIDANCE
SUGGESTS GIVEN MOIST ENVIRONMENT AND UPPER TROF OVER THE AREA THAT
ACTIVITY TO EXTEND THROUGH THE EVENING BOTH TUE NIGHT AND WED
NIGHT. LOW TEMPS BOTH NIGHTS IN UPR 60S TO LWR 70... WITH HIGH
TEMPS WED EXPECTED TO BE GENERALLY MID-UPR 80S.

.LONG TERM /THURSDAY THROUGH MONDAY/...
UPPER LOW CONTINUES SLOW EASTWARD DRIFT OVER THE CAROLINAS/VIRGINIA
WHILE GRADUALLY WEAKENING THROUGH FRI NIGHT. EXPECT DAILY CHANCES OF
SHOWERS/ T-STORMS ALONG SEA BREEZES IN MOIST UNSTABLE ENVIRONMENT.
UPR TROF AXIS MOVES OFF COAST SAT NIGHT WHILE STRONG UPR RIDGE
BUILDS WELL W OF FORECAST AREA...WHICH WILL SET UP WEAK SURFACE
HIGH PRESSURE OVER MID ATLANTIC REGION AND ONSHORE FLOW PATTERN
FOR OUR FORECAST AREA. NEAR NORMAL TEMPS ARE EXPECTED IN THE LONG
TERM PERIOD...WITH HIGH TEMPS GENERALLY IN MID/UPR 80S...AND LOW
TEMPS IN UPR 60S/LWR 70S.

&&

.AVIATION...VFR WILL GENERALLY PREVAIL FOR THE NEXT 24 HOURS.
AFTERNOON/EARLY EVENING SCATTERED TSTM ACTIVITY WILL MAINLY
AFFECT INLAND SITES WITH VCTS/TEMPO GROUPS 19-23Z. AREAS OF MVFR
AND GUST WINDS TO 30 KT WILL BE POSSIBLE IN THE STRONGEST
ACTIVITY. ACTIVITY WILL DIMINISH THIS EVENING...WITH MORE NUMEROUS
ACTIVITY BY TUESDAY AFTN.

&&

.MARINE...
WINDS/SEAS WILL REMAIN UNDER CAUTION FOR THE REST OF THE WEEK. A
STALLING COLD FRONT TO THE NW WILL SHIFT WINDS AROUND TO THE SW
TUE AND WED...BECOMING SE EACH AFTERNOON DUE TO SEABREEZE
FORMATION. ONSHORE WINDS WILL RETURN BY LATE WEEK.

RIP CURRENTS: MODERATE RISK TODAY. LOW RISK POSSIBLE TUESDAY WITH
OFFSHORE FLOW AND REDUCED SWELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  86  67  86 /  60  70  40  50
SSI  74  80  70  82 /  40  60  50  50
JAX  69  84  68  85 /  30  70  50  50
SGJ  72  82  69  82 /  30  60  50  50
GNV  69  84  66  87 /  60  70  40  50
OCF  69  86  67  87 /  60  70  40  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/ALLEN/WALKER
Hazardous weather outlook, Jun 1, 4:35 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 AM EDT MON JUN 1 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-021045-
COASTAL WATERS FROM ALTAMAHA SOUND
TO FERNANDINA BEACH FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST.
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA
BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE
TO FLAGLER BEACH FL FROM 20 TO 60 NM-HAMILTON-SUWANNEE-COLUMBIA-
BAKER-INLAND NASSAU-INLAND DUVAL-UNION-BRADFORD-CLAY-ST. JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COASTAL NASSAU-COASTAL DUVAL-
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
435 AM EDT MON JUN 1 2015

...MODERATE RISK OF RIP CURRENTS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A MODERATE RISK OF RIP CURRENTS CONTINUES TODAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND EVENING.  ISOLATED STRONG TO SEVERE STORMS WILL BE
POSSIBLE CAPABLE OF PRODUCING STRONG GUSTY WINDS...HAIL...LOCALLY
HEAVY RAINFALL AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
EXPECTED EACH DAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE
CAPABLE OF PRODUCING STRONG GUSTY WINDS...HAIL...LOCALLY HEAVY
RAINFALL AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 1, 1:38 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
138 PM EDT MON JUN 1 2015

FLZ040-011830-
MARION FL-
138 PM EDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
230 PM EDT...

AT 137 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JUNIPER SPRINGS...MOVING SOUTH AT 10 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JUNIPER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2931 8182 2929 8165 2928 8164 2905 8164
      2905 8166 2896 8166 2896 8186
TIME...MOT...LOC 1737Z 008DEG 7KT 2913 8169

ALLEN
Special weather statement, Jun 1, 1:57 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
157 PM EDT MON JUN 1 2015

FLZ033-011845-
ST. JOHNS FL-
157 PM EDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS COUNTY
UNTIL 245 PM EDT...

AT 157 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HASTINGS...MOVING NORTH AT 10 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...HASTINGS...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE
SHORES...ELKTON...BAKERSVILLE...ANASTASIA AND SPUDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2984 8130 2987 8131 2986 8131 2983 8132
      2983 8131 2964 8140 2967 8152 2976 8153
      2980 8157 2984 8158 2996 8157 2990 8131
      2988 8131 2989 8130 2990 8130 2989 8127
TIME...MOT...LOC 1757Z 194DEG 8KT 2974 8149

ALLEN
Special weather statement, Jun 1, 2:12 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EDT MON JUN 1 2015

FLZ038-011900-
FLAGLER FL-
212 PM EDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR FLAGLER COUNTY UNTIL 300 PM
EDT...

AT 212 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF PIERSON...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
PALM COAST...BUNNELL...ANDALUSIA AND ESPANOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2926 8123 2926 8139 2930 8142 2940 8142
      2939 8146 2940 8148 2945 8149 2949 8152
      2957 8152 2962 8143 2956 8126 2937 8115
      2928 8115
TIME...MOT...LOC 1812Z 231DEG 10KT 2935 8136

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:03 PM EDTAreal Flood AdvisoryJAXColumbia, Gilchrist87 min
May 31, 8:18 PM EDTAreal Flood AdvisoryJAXColumbia, Hamilton87 min
Jun 1, 1:38 PM EDTSpecial Weather StatementJAXMarion52 min
Jun 1, 1:57 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Jun 1, 2:12 PM EDTSpecial Weather StatementJAXFlagler48 min
Jun 1, 2:21 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns39 min
Jun 1, 2:27 PM EDTSevere Thunderstorm WarningJAXFlagler48 min
Jun 1, 3:01 PM EDTSevere Thunderstorm WarningJAXFlagler14 min
Jun 1, 3:26 PM EDTSpecial Weather StatementJAXMarion34 min
Jun 1, 4:00 PM EDTSpecial Weather StatementJAXGilchrist30 min
Jun 1, 4:01 PM EDTSpecial Weather StatementJAXColumbia, Suwannee29 min
Jun 1, 4:11 PM EDTSpecial Weather StatementJAXPutnam49 min
Jun 1, 4:12 PM EDTSpecial Weather StatementJAXNassau48 min
Jun 1, 4:22 PM EDTSpecial Weather StatementJAXMarion23 min
Jun 1, 4:29 PM EDTSpecial Weather StatementJAXBradford31 min
Jun 1, 4:42 PM EDTSpecial Weather StatementJAXAlachua48 min
Jun 1, 4:47 PM EDTSpecial Weather StatementJAXBaker28 min
Jun 1, 4:58 PM EDTSevere Thunderstorm WarningJAXAlachua32 min
Jun 1, 5:16 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union29 min
Jun 1, 5:31 PM EDTSpecial Weather StatementJAXUnion29 min
Jun 1, 5:34 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Marion, Union86 min
Jun 1, 6:36 PM EDTSevere Thunderstorm WarningJAXBaker, Nassau39 min
Jun 1, 7:15 PM EDTSpecial Weather StatementJAXPutnam30 min
Jun 1, 7:16 PM EDTSpecial Weather StatementJAXDuval29 min
Jun 1, 7:55 PM EDTSpecial Weather StatementJAXGilchrist35 min

Nearby

Tornado Warnings in Florida, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.